Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on alesse for about 3 years. I have always had perfect cycles! One day, I was reading up on the pill and learned how AWFUL it is for you...so I decided at that second, no more pill...not tomorrow, not next week....i dont care...BUT! now i havent recieved my period and its been over a month. I understand that it could take a few months to get your cycle back...but I also understand that many people say 'I just got off my last cycle of pills, its been 6, 7, 8 weeks and I havent gotten my period.' BUT I STOPPED MY LAST PILL IN THE MIDDLE OF THE PACK - is there any difference as to how my body will respond to this??? Have I messed myself up big time? What should i DO?

Loading...

It doenst really matter when you stop taking birth control, if you have been taking for a while, its going to take sometime for your cycle to become normal again, I had my IUD removed Jan and it took almost 3 months for my period to return. Your body just has to adjust from stopping birth cotrol....There isnt any damage done to your body if you stop birth control even if you stopped in the middle of it...If your period doenst return in another month you should see your obgyn, she will check you out to see if something else is preventing your periods from starting, if there isnt then she can prescribe you something to get your periods back on track again...
Reply

Loading...

Where did u hear that Alesse was really bad for you?? Im starting it next week when i get my period..Ive been on Diane 35 and Yasmin and those are the 2 worst pills for u. 4 Woman died from Yasmin probably caused blood clots and Diane 35 is SUPER high in dose and I was watching Opera Tv show and they said how women died from it!!!
So please tell me where u heard Alesse was a bad pill... thanks!!
Reply

Loading...

I took yasmin for almost a year and it made me feel awful in countless ways...I switched over to Microgestin FE 1/20 and I felt almost normal again! I know ever pill is differant for everyone, but its a great one to try and i couldnt find any negative long term effects about it....or even short term other than spotting. I didnt get that though so it just varies...so if your concerned about the pill you were goin to take, try Microgestin. ;-)
Reply

Loading...

I was on Alesse for about 7 years and NEVER had a problem. I think the effects of any drug are directly related to your lifestyle. Many of the women that have had problems and/or died have made lifestyle choices (i.e. smoking) that directly contradict the warnings for any BCP. If you adhere to the warnings and follow the directions accordingly, the instance of such an instance is very slim. I would not worry about the pill!
Reply

Loading...

Im going on vacation to cancun, mexico on april 23rd and im supposed to get my period that exact day cause thats when i would be taking the non hormone pills...i would hate to have my period while wearing bikinis :-(....what should i do? is there a way i can skip a week so i can get my period next week and not on vacation.....i would appreciate your comments ladies...thanks
Reply

Loading...

well for being on ur period you dont know when to expect it cuz it just comes. whenever its your body it would be nice if we could do that but dont think that will ever happen. :-(
Reply

Loading...

Hi- I'm in a similar position. I just stopped taking microgestin fe 1/20 mid-pack because of the depression it caused. I have been bleeding for the past 2days(just stopped yesterday). How long should it take for a period to come? I only had 4 more active pills left but couldn't take the side-effects any more-5 months was more than enough. Thanks!
Reply

Loading...

I started taking the pill - Yasmin - because I was going on vacation and I was supposed to get my period. I just got back from the vacation but I only took the pill for one week and now that I'm home I want to stop but I'm worried about it because this was my first time taking the pill, is it really bad if I just stopped?
Reply

Loading...

i been on pill for two days including plan b, already had side effects and was very depressed, annoyed , and got angry quickly. Now that I had stop I started bleeding and chest pain , still little annoy , Is this normal ? Is this Good sign ?

Reply

Loading...

Hi i was on reclipsen for about a year and one day decided too stop in the middle of the pack and 6 days later i had some spotting it lasted 3 days I dont know if its normal and i have had unprotected sex and took 3 pregnancy test and i feel the pregnancy symptoms and so confused somebody HELP!!!:-)

Reply

Loading...

I have never taken the pill before and i started taking microgestrin for about 3 weeks. One week in i started to spot and i knew that was normal until it carried onto the next week and the beginning of the third week i stopped taking the pill. I saw the doc and she said everything was ok but i kept bleeding for the next week or two until it finally stopped. I have had unprotected sex all this time but now i have cramps every day. I just noticed the other day having sex with my fiance was uncomfortable because the bottom of my belly was cramping so hard it was unbearable. Did anyone experience this before?

Reply

Loading...

Literally just stopped taking alesse 2 days ago because it was making me feel physically and emotionally exhausted, plus i never had much pimples but in the last 2 weeks of being on the pill I have broken out like crazy so I decided that I don't want to be on the pill anymore that being said i received my period today although im not sure how long it will last or how heavy it will be.

Reply

Loading...

I've been on Microgestin for a few months now. This month, I started period about 10 days early(while still taking the active pills) it's been 6 days and I'm still on it, I think I want to stop taking it. If I stop while I'm still on my period, will it mess me up? Like will I have

Another period right away? Definitely don't want that

Reply

Loading...